Join the 'OB / GYN' group to help and get support from people like you.
OB / GYN Questions
Related terms: Obstetrician
We found 82 questions associated with the 'OB / GYN' topic.
Posted 16 May 2014 by • 3 answers
I need some answer. I call my obgyn n left a message. I am very stress thinking it might be cervical cancer.
Posted 2 days ago by • 0 answers
... my OB/GYN said would be a possibility so no biggie. Or so I thought. But I have been spotting for almost a year. At times the bleeding gets heavier but I have to wear panty-liners on a daily because of the spotting. Also I have had a dull ache in my lower leg, like on the side of my knee. At ...
Posted 3 days ago by • 0 answers
Hi, I’m on my first pack and third week of using Sprintec. I was on Vienva (lower dose bc) and my ob/gyn switched me to a higher dose after frequent spotting. Did anyone have sore breasts in their first few months of Sprintec? It’s just uncomfortable and I know my body is adjusting all ...
Posted 17 Jun 2018 by • 0 answers
... taking Lexapro? I have been taking 5mg 1x per day for over 3 weeks and this started happening a few days ago along with break through bleeding on birth control. I called my ob/gyn and they said to give it 3 months and then they would change my pill. However, I am freaking out over this burning ...
Posted 11 Apr 2018 by • 0 answers
I have never checked for the string. I don't know if my OB/GYN never told me or i just didn't pay attention. I want to get pregnant but I have been reading that if you don't feel the string you might come up complications.
Posted 13 Mar 2018 by • 0 answers
One doctor say the propranolol is okay one says it is harmful one doesn't know about the Florinef I'm still waiting see my OB/GYN but I keep bad back pain and sometimes get little pains and like my ovaries does anyone have any advice
Posted 1 Mar 2018 by • 0 answers
... since August and I haven't used the patch in about 2-3 months. I'm a little over 200 lbs and I haven't had protected sex a lot during the time off the patch. My ob/gyn had me do a transvaginal ultrasound (no word on that). It's not even the 28th day and I have gotten typical ...
Posted 16 Feb 2018 by • 0 answers
My ob/gyn prescribed me to Clomid, my hubby and I have been trying to conceive since my miscartiage in June 2017. My doctor didn't really explain much about it to me, other then read the paper that my nurse sends with you and you'll figure it out. Well I've read a lot of great things ...
Posted 24 Nov 2014 by • 6 answers
A new OBGYN finally correctly diagnosed my recurring struggles as BV instead of a yeast infection, which explains why flucanazole and over-the-counter products like Monistat stopped working for me after a couple of years. This new doctor put me on metronidazole which FINALLY seemed to help but now, ...
Posted 7 Jan 2018 by • 0 answers
I’m not sure if I’m pregnant and it would be hard to tell if I’m not because I don’t get my period anymore. I wanted to wait until my “period” came but I have not gotten it since mid 2014. Yesterday I bled a little bit but I’m not sure if it was ...
Posted 5 Jan 2018 by • 0 answers
My first obgyn doctor's appointment I had a pap smear done and was diagnosed with chlamydia and trich was given the two antibiotics and took both as prescribed I still have one dose left for tomorrow but I feel a bit uncomfortable down there. Is it possible it wasn't effective?
Posted 30 Nov 2017 by • 1 answer
I went to a OB/GYN group and was told that my lack of desire post-menopause is not really a thing. The doctor told me that it is my relationship. She asked no questions and offered Premarin for dryness. I left feeling dismissed and frankly like I have to deal with it. She said no one in the ...
Posted 23 Oct 2016 by • 1 answer
I went to the ob/gyn and my doctor the ob/gyn said it's a yeast infection and my doctor said it's a UTI took a dose of fluconazole but it didn't work I went to my doctor and she claims it's a UTI i am currently taking Cipro I visited my ob/gyn yesterday and she prescribed ...
Posted 2 Dec 2017 by • 0 answers
... before my period. But my period hasn’t come so I wanted to know is this normal or do I need to see my obgyn ?
Posted 26 Oct 2017 by • 0 answers
I took Tri-Sprintec for years and never had any issues. Unfortunately, my body got "used" to it, and I had severe break through bleeding and ultimately my OBGYN switched me to Levora. Since then, I have had the absolute worst acne, gained 20 pounds, have developed cramps I never had ...